# SDR QXEA0000956

- Difficulty date: March 23, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 29,567 hours, 36,144 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Debonded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - STRINGER 57 BETWEEN FRAMES 32-2 AND 41-2 IS NOT BONDED TO AIRCRAFT SKIN.  REPAIRED IAW FOKKER SRM 53-02-06, PAGE 4, SRM 51-31-01, SRM 51-30-02 AND HORIZON AIR EA 4-53-1108.
